# SDR UALA2011010700121

- Difficulty date: December 23, 2010
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 37,833 hours, 8,217 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT'S OTBD TRACK CUTOUT, HAS A CRACK EXTENDING OUT OF TOP OF CUT-OUT 1.5" LONG.  INTERIM REPAIR PER UA EVA 80424 WITH PERMANENT BY 38009 TOTAL TIME.  AREA HAS BEEN TAPED.  WILL NEED 4 SHIFT SMB FOR LAY-UP REPAIR.  TOUGH ACCESS FROM PANEL BEHIND SLAT.
